# SDR 2005F00079

- Difficulty date: April 7, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D23198000
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CLIMB, LANDING GEAR DID NOT RETRACT WHEN SELECTED TO THE UP POSITION.  AIRCRAFT RETURNED.  REPLACED RT MLG INTERNAL UPPER HARNESS.  (M)
